# SDR COEA2016101344805

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 22,008 hours, 25,206 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360946
- Part serial: 05034856
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 610, ENROUTE, EFIS COMP ATTITUDE ON CAPTAIN`S SIDE DURING CLIMB AFTER TAKEOFF. CREW ELECTED TO RETURN TO DEPARTURE. NO EMERGENCY DECLARED. LANDED AIRCRAFT WITHOUT FURTHER INCIDENT.   MAINTENANCE REPLACED THE AHRS. OPS TESTED GOOD. AIRCRAFT RETURNED TO SERVICE.
